# SDR AU981359

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lug
- Part number: 72242
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ROCKER SHAFT RETAINING LUG BROKE OFF THE ROCKER HAT ALLOWING THE INLET VALVE ROCKER SHAFT TO MIGRATE AND THE ROCKER TO DISLODGE.  THE LUG IS NORMALLY SILVER SOLDERED TO THE ROCKER HAT. SUBMITTER SUSPECTED CAUSE AS POORLY SOLDERED JOINT.
